# SDR AALA20121105003

- Difficulty date: November 5, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6, STATION 1154 CORRODED.  ROUTED OUT DAMAGED AREA AND INSTALLED SEAT TRACK PLUG AS PER SRM 53-05-00 FIGURE 4A.
